MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-150CLASS145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device and guide wire were discarded by the facility; therefore, an analysis of the actual complaint devices is not possible.The device history record for this oad lot number and the material inspection report for the guide wire lot number have been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).Discarded by facility.
 
Event or Problem Description
It was reported that during a peripheral orbital atherectomy procedure, a perforation occurred.The target lesion was located in the peroneal artery.The physician advanced a csi viperwire flextip guide wire across the lesion and loaded a csi orbital atherectomy device (oad) onto it.An unknown number of runs were completed, but post-atherectomy angiography revealed that the guide wire appeared to have a winding appearance.The oad and guide wire were successfully removed from the patient and the physician then performed balloon angioplasty.Post-angioplasty angiography revealed a perforation.No additional intervention was performed to resolve the perforation.It could not be determined whether or not the csi guide wire or oad contributed to the perforation.Additional information was requested, but was denied by the facility.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key6058113
Report Number3004742232-2016-00126
Device Sequence Number867638
Product Code MCW
UDI-Device Identifier10852528005251
UDI-Public(01)10852528005251(17)180430(10)157736
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2018
Device Model NumberDBP-150CLASS145
Device Catalogue NumberDBP-150CLASS145
Device Lot Number157736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;